MAUDE Adverse Event Report: MPRI TRANSVENE CS/SVC; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI TRANSVENE CS/SVC; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6937A-58
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: fr995-21 tissue valve, implanted: (b)(6) 2005.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Just over five months post implant it was reported that the defib impedance for the right ventricular (rv) lead has increased above the programmed alert threshold and therefore triggered a rv defib impedance out of range alert.The rv lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported from follow-up information that the physician stated the patient was fluid overloaded and this was the reason the impedance levels on the right ventricular (rv) lead coil had risen.Therefore, the alert was increased.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
TRANSVENE CS/SVC
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7702525
Report Number2649622-2018-11760
Device Sequence Number751592
Product Code LWS
UDI-Device Identifier00643169535985
UDI-Public00643169535985
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P980050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/07/2019
Device Model Number6937A-58
Device Catalogue Number6937A-58
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2018
Supplement Date Received by Manufacturer07/25/2018
08/08/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date07/27/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR